Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Delayed periods, bleeding not normal, on copper coil (iud). Bloated stomach, back pain. What is it ?

hello doctor, I have been on copper coil ( iud ) for 3yrs now. My periods were late by about 4 days and when they started they were not normal. They were dark brown and no real blood like what I am used to and the spotting only happened for 3 days. I am confused I don t know why I didn t bleed my normal and also last week my stomach was bloated and had lower ack pain with cramps . I am 40 years now please tell me whait is?
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
Back pain with abnormal bleeding is normal after IUCD insertion.
However delayed in cycle usually don't occur with IUCD.
It could be due to change in the pattern of your cycle which usually occur when women approach their menupause.The other reason could be pregnancy and if the delay is more than a week I would like to advice you to go for home pregnancy test to know, if pregnancy is the cause of delayed periods, as pregnancy do occur with IUCD in uterus.
Bloating of stomach could be due to hyper acidity which can treated with antacids and tab. pantoprazole.
Hope this answer your answer
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor